Poisson structures and star products on quasimodular forms

Abstract : We construct and classify all Poisson structures on quasimodular forms that extend the one coming from the first Rankin-Cohen bracket on the modular forms. We use them to build formal deformations on the algebra of quasimodular forms.
Type de document :
Article dans une revue
Algebra & Number Theory, 2014, 8 (5), pp.1127-1149. 〈http://msp.org/ant/2014/8-5/p04.xhtml〉
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00834222
Contributeur : Emmanuel Royer <>
Soumis le : lundi 20 janvier 2014 - 11:06:21
Dernière modification le : jeudi 11 janvier 2018 - 06:20:33
Document(s) archivé(s) le : lundi 21 avril 2014 - 04:50:11

Fichiers

DuRo_arxiv_v2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00834222, version 2
  • ARXIV : 1306.3634

Collections

Citation

François Dumas, Emmanuel Royer. Poisson structures and star products on quasimodular forms. Algebra & Number Theory, 2014, 8 (5), pp.1127-1149. 〈http://msp.org/ant/2014/8-5/p04.xhtml〉. 〈hal-00834222v2〉

Partager

Métriques

Consultations de la notice

189

Téléchargements de fichiers

102